# SDR SWAA2025123038594

- Difficulty date: November 22, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP ALONG PAX CABIN.  REPLACED PHOTOLUMINESCENT STRIP ALONG PAX CABIN IAW DWG 417A5775, REV-,  SHEET 2, AND SOPM 20-50-12, REV  58.
